Chemists Own Ibuprofen Pain &Fever 200ml (Same as Nurofen)

Chemists Own Ibuprofen Pain &Fever 200ml (Same as Nurofen)
  • Chemists Own Ibuprofen Pain &Fever 200ml (Same as Nurofen)
Single Order
You save $3.00
$18.85

$15.85

Background Information Chemists' Own Ibuprofen Pain & Fever Suspension provides temporary relief of pain and discomfort associated with:

  • Headaches
  • Teething
  • Earache
  • Muscle Sprains

This medication helps reduce fever and relieves the discomfort of cold and flu symptoms. It may also be used to reduce fever after childhood vaccinations. A single dose of this medication provides 6-8 hours fever reduction. Do not use if tamper evident seal on bottle cap is broken or missing.

Directions

Use only as directed.  May be taken every 6 to 8 hours as required with a maximum of 4 doses in 24 hours.  This product is better tolerated with food or milk.

AGE                                             

AVE WEIGHT                                   

DOSE

6-12 months on Medical advice      

only 8 to 10kg                              

2.5ml

1 to 3 years                                  

10 to 14 kg                                     

5ml

4 to 6 years                                  

16 to 20 kg                                     

7.5ml

7 to 9 years                                  

22 to 28kg                                      

10ml

10 to 12 years                               

32 to 41kg                                       

15ml


Not to be used for infants under 6 months.

Warnings

Unless a doctor has told you to, do not use this product for more than a few days at a time; with other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines or other medicines that you are taking regularly; if you have asthma; if you are pregnant; if you are aged over 65 or over. Do not take this product if you have stomach ulcer or other stomach disorders, impaired kidney function or heart failure; in the last 3 months of pregnancy; if you are allergic to ibuprofen, aspirin or other non-steroidal anti-inflammatory medicines.

Ingredients

Each 5mL contains: Ibuprofen 100mg
Contains sucrose 600mg/mL and hydroxybenzoates

 

Reviews

For every order shipped, we make a donation to a charity. You pay nothing extra.